A 39-year-old member asked:
Disclaimer

what would happen if you combined effexor (venlafaxine) and ecstasy?

1 doctor answer
Dr. Pamela Pappas
42 years experience Psychiatry
Really bad result: I would not recommend this. First, since it's bought on the street, you do not know what is really in the substance you think is ecstasy.. If it is actually ecstasy you could induce a deadly serotonin syndrome. Depending on dose of Effexor (venlafaxine) you will also be inhibiting reuptake of norepinephrine -- the combo can lead to anxiety, panic, etc. If not prescribed for you, do not take Effexor (venlafaxine) at all.
Answered on Jun 25, 2014
1
1 comment
2
2 thanks
Dr. Samuel Miles
47 years experience Psychiatry
The combination may be deadly
Mar 20, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 40-year-old member asked:
Dr. Adam Tripp
15 years experience Psychiatry
Maybe withdrawal: You may be fine, but you may also experience flu like muscle aches, and generally feeling crummy.
A 25-year-old female asked:
Dr. Stephen Southard
15 years experience Internal Medicine
Known effect: Effexor (venlafaxine) can cause some appetite suppression. So if this just started after taking the medication, it may very well be related to your e ... Read More
A 32-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
It could increase: Risk for serotinergic syndrome.
1
1 thank
A 28-year-old male asked:
Dr. William Schmidt
A Verified Doctor answered
A US doctor answered Learn more
Get a second opinion: If you don't trust your doctor get a second opinion
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month